About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 720640, 2 pages
http://dx.doi.org/10.1155/2013/720640
Letter to the Editor

Comment on “A New Second-Order Iteration Method for Solving Nonlinear Equations”

School of Mechanical, College of Science, Inner Mongolia University of Technology, Hohhot 010051, China

Received 21 May 2013; Accepted 1 September 2013

Academic Editor: Allan Peterson

Copyright © 2013 Haibin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Kang, A. Rafiq, and Y. C. Kwun, “A new second-order iteration method for solving nonlinear equations,” Abstract and Applied Analysis, vol. 2013, Article ID 487062, 4 pages, 2013. View at Publisher · View at Google Scholar
  2. J. H. He, “Variational iteration method-Some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar
  3. J.-H. He, Y.-Q. Wan, and Q. Guo, “An iteration formulation for normalized diode characteristics,” International Journal of Circuit Theory and Applications, vol. 32, no. 6, pp. 629–632, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. J.-H. He, “A new iteration method for solving algebraic equations,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 81–84, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. X.-G. Luo, “A note on the new iteration method for solving algebraic equations,” Applied Mathematics and Computation, vol. 171, no. 2, pp. 1177–1183, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar